# SDR C7WA200400039

- Difficulty date: February 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 20725
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 10605634
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 20.0  A-SYSTEM QUANTITY AND PRESSURE WENT TO ZERO.  REPLACED CHAFED HYDRAULIC HOSE AT NR 2 ENGINE DRIVEN HYDRAULIC PUMP OPERATIONAL AND LEAK CHECK NORMAL.
